# SDR SWAA2021081370121

- Difficulty date: May 7, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Bs 787
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOT# A45-014; AFT CARGO PIT DOOR CUTOUT; INTERCOSTAL LOWER ATTACH STRAP HAS CORROSION; WL: 156; RBL: 19; STA: 787+12. ; / [01] REMOVED STRAP FROM STATION 787+12 TO REMOVE CORROSION IAW B737 SRM 51-40-02; [02] REMOVED CORROSION ON STRAP AT STATION 787+12 ORIGINAL MATERIAL THICKNESS .040 VERIFIED BY UT 36649 DUE 8-4-21 MATERIAL REMOVED .009 MATERIAL REMAINING .031 STRAP WAS FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-60-15-1A-1 TOOL 36649 DUE 8-4-21; [03] VERIFIED ITEMS 1 AND 2; [04] VERIFIED MEASUREMENT CHANGED FOR PRIMARY STRUCTURE AND CORROSION LEVEL; [05] PART VERIFIED AS P/N 146A8128-18 IAW BOEING DWG 146A8340 REV- ATAG A48323. LOCATED AND DRILLED IAW B737 SRM 51-40-05-0G-0; [06] INSPECTION COMPLETED CARD STEP 5. OK TO INSTALL STRAP.; [07] INSTALLED NEW STRAP IAW B737 SRM 51-40-02-0G-0 AND DWG 146A8340 REV-; [08] REMOVED AND REPLACED INTERCOSTAL LOWER ATTACH STRAP IN AFT CARGO COMPARTMENT BS 787+12' IAW B737 SRM 51-40-02-0G-0 AND DWG 146A8340 REV-; [09] INSPECTED INSTALLATION; [10] AUDIT. CW
